# SDR QMLA2012100512164

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 14,638 hours, 16,922 cycles
- Engine: Pwa PT6A28
- Engine time: 11,045 hours, 13,654 cycles
- Propeller: Hartzl HCB4TN3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4002531454
- Part serial: 77110202
- Condition: Failed
- Location: Gyro
- Part time: 10 hours, 11 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS GYROSCOPIC PITCH BANK INDICATING SYS FAILED INFLIGHT DURING DEPARTURE.
